Asymptotic optimality of sequential designs for estimationReport as inadecuate

Asymptotic optimality of sequential designs for estimation - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 18 1995, Issue 1, Pages 147-150

Dpartment of Applied Mathematics, Florida Institue of Technology, Melbourne 32901, FL, USA

Received 5 November 1992

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is concerned with the problem of allocating a fixed number of trialsbetween K independent populations from the exponential family, in order to estimate a linearcombination of the means with squared error loss. Introducing independent conjugate priors, abatch sequential procedure is proposed and compared with the optimal.

Author: Kamel Rekab



Related documents